# SDR CA070124001

- Difficulty date: January 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,956 hours
- Engine: Ge CF343A1
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 0887
- Condition: Malfunctioned
- Location: Fuel Quantity
- Part time: 10,220 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) JUST PRIOR TO TOP OF CLIMB, LEFT FUEL QUANTITY AND TOTAL FUEL QUANTITY STARTED TO REDUCE, FOLLOWED BY FUEL IMBALANCE MESSAGE. CREW ELECTED TO RETURN TO DEPARTURE AIRPORT. ON FINAL APPROACH FUEL INDICATIONS RETURNED TO NORMAL. FUEL SYSTEM INSPECTED, WITH NO LEAKAGE FOUND. AIRCRAFT DISPATCHED UNDER MEL. ON NEXT MAINTENANCE VISIT FUEL COMPUTER REPLACED. (TC# 20070124001)
